# SDR SWIA971964

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 27,340 hours, 31,895 cycles
- Engine: Pwa PW118
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 2000 FT ON CAPTAINS ALTIMETER, FIRST OFFICERS ALTIMETER READS 2100 FT.  AT 5000 FT ON CAPTAINS ALTIMETER FIRST OFFICERS READS 5200 FT, AT 8000 FT ON CAPTAINS ALTIMETER FIRST OFFICERS ALTIMETER READS 8250 FT AND AT 14000 FT FIRST OFFICERS READS 14300 FT.  TROUBLESHOT PILOTS AND CO-PILOTS ALTIMETER SYSTEMS.  CHECKED BOTH SYSTEMS IAW FAR 91.41 AND 91.413 AND SWA ST 34-302, SYSTEMS OPS CHECKS GOOD.  NO DISCREPANCIES FOUND.
